# SDR AALA20100815TUL01

- Difficulty date: August 7, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 57,245 hours, 29,369 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LONGERON 14 AT STATION 1410 HAS HEAT DAMAGE.  REMOVED DAMAGED SECTION OF LONGERON 14 FROM STATION 1389 TO STATION 1435 AND INSTALLED A NEW SERVICEABLE SECTION OF LONGERON PER ATTACHED EA MD80-53-012438.
